Search - Archive ouverte HAL Access content directly

Filter your results

1 283 Results
Structure: Internal structure identifier : 37

Sur la L2-cohomologie des varietes a courbure negative

Nader Yeganefar
Duke Mathematical Journal, 2004, 122, pp.145-180
Journal articles hal-00008604v1
Image document

Inverse spectral problem for radial Schrödinger operator on [0, 1]

Frédéric Serier
Journal of Differential Equations, 2007, 235, pp.101-126. ⟨10.1016/j.jde.2006.12.014⟩
Journal articles hal-00008663v1
Image document

A survey on symplectic singularities and resolutions

Baohua Fu
Annales Mathématiques Blaise Pascal, 2006, 13 (2), pp.209-236
Journal articles hal-00012138v1
Image document

Contribution à l'analyse et à l'approximation des problèmes d'identification, de reconstruction et des systèmes d'équations elliptiques non linéaires

Abdeljalil Nachaoui
Mathématiques [math]. Université de Nantes, 2002
Habilitation à diriger des recherches tel-00002635v1
Image document

Hamiltoniens quantiques et symétries

Roch Cassanas
Mathématiques [math]. Université de Nantes, 2005. Français. ⟨NNT : ⟩
Theses tel-00009289v1
Image document

IMPROVED RESOLVENT BOUNDS FOR RADIAL POTENTIALS

Georgi Vodev
Letters in Mathematical Physics, 2021, 111 (1)
Journal articles hal-02541174v2
Image document

LONG-TIME EXISTENCE FOR SEMI-LINEAR BEAM EQUATIONS ON IRRATIONAL TORI

Joackim Bernier , Roberto Feola , Benoît Grébert , Felice Iandoli
2020
Preprints, Working Papers, ... hal-02987274v1
Image document

Elimination of extremal index zeroes from generic paths of closed 1-forms

Carlos Moraga Ferrandiz
Mathematische Zeitschrift, 2014, 25 pp. ⟨10.1007/s00209-014-1332-4⟩
Journal articles hal-00803918v3
Image document

On the wave operator for dissipative potentials with small imaginary part

Xue Ping Wang , Lu Zhu
Asymptotic Analysis, 2014, 86, pp.49-57
Journal articles hal-01005797v1
Image document

Time-decay of semigroups generated by dissipative Schrödinger operators

Xue Ping Wang
Journal of Differential Equations, 2012, 253 (12), pp.3523-3542
Journal articles hal-01005809v1
Image document

Amplification of pulses in nonlinear geometric optics

Jean-François Coulombel , Mark Williams
Journal of Hyperbolic Differential Equations, 2014, 11 (4), pp.749-793
Journal articles hal-00855803v1
Image document

Self-similar prior and wavelet bases for hidden incompressible turbulent motion

Patrick Héas , Frédéric Lavancier , Souleymane Kadri-Harouna
SIAM Journal on Imaging Sciences, 2014, 7 (2), pp.1171-1209
Journal articles hal-00793461v2
Image document

Heat semigroup and singular PDEs

Ismaël Bailleul , Frederic Bernicot
Journal of Functional Analysis, 2016, 270 (9), pp.3344-3452
Journal articles hal-01110466v2
Image document

Benchmark 3D: CeVe-DDFV, a discrete duality scheme with cell/vertex unknowns.

Yves Coudiere , Charles Pierre
Int. symposium on Finite Volumes for Complex Applications VI. Praha, 2011, May 2011, Praha, Czech Republic. pp.1-10
Conference papers hal-00561980v2
Image document

Nonlinear quasimodes near elliptic periodic geodesics

Pierre Albin , Hans Christianson , Jeremy Marzuola , Laurent Thomann
Physica D: Nonlinear Phenomena, 2012, 241 (4), pp.409--425
Journal articles hal-00577784v1
Image document

Analyse haute fréquence de l'équation de Helmholtz dissipative

Julien Royer
Mathématiques [math]. Université de Nantes, 2010. Français. ⟨NNT : ⟩
Theses tel-00578423v1
Image document

Positive isotopies of Legendrian submanifolds and applications

Vincent Colin , Emmanuel Ferrand , Petya Pushkar
International Mathematics Research Notices, 2017, 20, pp.6231-6254
Journal articles hal-00463048v1
Image document

On the energy exchange between resonant modes in nonlinear Schrödinger equations

Benoît Grébert , Carlos Villegas-Blas
Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2011, 28, pp.127-134. ⟨10.1016/j.anihpc.2010.11.004⟩
Journal articles hal-00505201v1
Image document

Contributions à l'analyse numérique de méthodes de volumes finis, à la modélisation et au calcul en électrocardiologie.

Yves Coudière
Mathématiques [math]. Université de Nantes, 2009
Habilitation à diriger des recherches tel-00421901v1
Image document

An effectivization of the global reconstruction in the Gel'fand-Calderon inverse problem in three dimensions

Roman Novikov
Contemporary mathematics, 2009, 494, pp.161-184
Journal articles hal-00331867v1
Image document

Covariance function of vector self-similar process

Frédéric Lavancier , Anne Philippe , Donatas Surgailis
Statistics and Probability Letters, 2009, 79, pp.2415-2421. ⟨10.1016/j.spl.2009.08.015⟩
Journal articles hal-00398792v2
Image document

On the flux of pseudo-Anosov homeomorphisms

Vincent Colin , Ko Honda , Francois Laudenbach
Algebraic and Geometric Topology, 2008, 8 (4), pp.2147-2160
Journal articles hal-00319514v2
Image document

Affine symmetries of the equivariant quantum cohomology ring of rational homogeneous spaces

Pierre-Emmanuel Chaput , Laurent Manivel , Nicolas Perrin
Mathematical Research Letters, 2009, 16, pp.7-21
Journal articles hal-00330621v1
Image document

Numerical approximation of Kerr-Debye equations

Denise Aregba-Driollet , Christophe Berthon
2008
Preprints, Working Papers, ... hal-00293728v1
Image document

A 3D DISCRETE DUALITY FINITE VOLUME METHOD FOR NONLINEAR ELLIPTIC EQUATIONS

Yves Coudière , Florence Hubert
Algorithmy 2009, Mar 2009, Podbanske, Slovakia. pp.51--60
Conference papers hal-00356879v1
Image document

On the Herman-Kluk Semiclassical Approximation

Didier Robert
Reviews in Mathematical Physics, 2010, 22 (10), pp.1123-1145
Journal articles hal-00409137v1
Image document

On some asymptotically flat manifolds with non maximal volume growth.

Vincent Minerbe
2007
Preprints, Working Papers, ... hal-00170361v1
Image document

A sufficient condition for a branched surface to fully carry a lamination

Skander Zannad
Algebraic and Geometric Topology, 2007, 7, pp.1599-1632
Journal articles hal-00015011v4
Image document

A formula for the First Eigenvalue of the Dirac Operator on Compact Spin Symmetric Spaces

Jean-Louis Milhorat
Journal of Mathematical Physics, 2006, 47 (4), pp.043503, 12
Journal articles hal-00004039v1
Image document

Weakly convex closed subsets of spaces with bounded nonpositive curvature

Stephane Grognet
2005
Preprints, Working Papers, ... hal-00005878v1